# SDR CALA2015011292934

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 54,601 hours, 6,507 cycles
- Engine: Pwa PW40903
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE DOES NOT ENGAGE, MODE DOES NOT SHOW ON PFD.  ACCOMPLISH HI SPEED RJO, MAX SPEED 135 KNOTS.  ACCOMPLISHED FIM 22-31-TASK 907 & AMM 22-31-00.  ALL TESTS PASSED, NO FAULTS ON INBD FLIGHT DECK EFFECTS.  ACCOMPLISH ALL TASKS INCLUDING THOSE REQUESTED BY FLIGHT SAFETY.  READY FOR SERVICE.
